I am scheduled for diagnostic mammogram. I have factor VIII levels in the low 40% and tend to bruise easily. Worried about the mammogram causing significant bruising so am wondering about the experiences of others.
Hi, I have VWD, I have had red and purple dots for at least 15 yrs. Only on my abdomen and a few on chest. There are tons of them. Some very very tiny, a few look like cherry animolas spell?? A few raised. Most flat and never itch. Never go away completely. Sometimes they seem much worse or more prevalent than other times. Like if i take ibuprofen, which I was told not to but can't help it sometimes. My hematalogist always said its from the VWD. But that was 15 yrs ago. And i can't remember the… read more
I used to get them on my feet and legs, from hanging my feet off the edge of the bed when they were swollen. I’m pretty sure it’s called petechiae.
I bruise extremely easy with my May-Hegglin. Many times I have no clue what even caused the bruise. I like to wear skirts, dresses and shorts, but lately I dread wearing them because of my bruises and the reaction I get from others. I know I shouldn't care, but I don't want people to think I am abused either.
I have what appears to be blood vessels that break spontaneously in my fingers and feet. It burns for a while and then a black and blue mark appears. is this common in people with Von Willobrands Disorder?
For the last couple of months, I've experienced periodic extreme fatigue and I get petechiae (small red dotted rash) on my legs and chest. Are these typical symptoms any of you have experienced with your Von Willebrand Disease? What do you do about it?
.Hi, My 17 yro. Severe A son, is determined to buy a motorcycle. He has written and explained a 3 page report to me and his dad the reasons why he should be allowed to get a motorcycle. To me, this just sounds like the craziest idea in the world.--No exceptions!---A no brainer. But trying to convince my son is a totally different argument
This would not happen right away, but probably within the next 6 to 8 mos
I am searching for help from the "older" more experienced people,-- who may… read more
got a packet from the non-profit chapter about this company and their product. was just wanting to see the reviews from people that i have connected to or a support group that i am in.
its derived from human based cells, from what i am gathering. just not sure on it as last i remember when they had tried something along that line the AIDS and Hep C outbreak occurred.
Received SSI until age of 26 then income interfere with it since 2006 been replying use all my work credits and been turn down for SSI they stated my condition has improved how do I go about getting lawyer or help getting this back low income no health insurance has really caused my condition to worsen
I have been on Amicar most of my life and dealt with the side effects, but they seem to be affecting me more lately. I've had nausea and vomiting, and i get really dizzy and ligt headed to the point of fainting. The worst though is along with that, I get super overheated. Does anyone else have these side effects? It's gotten so bad I have even considered trying to switch to Lysteda in hopes it won't have the same effects. Anyone have experiences with switching?